Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had joint pains and fever. Taken medication. Joint pain persists. Further treatment needed?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
Dear sir i am suffering from last one month with fever and joint pains mainly at muscles , palms and foots. I have taken the medicines for fever and now i don't have any fever but joint pain is still there so kindly advise me what i have to do.
Posted Tue, 8 May 2012 in Bones, Muscles and Joints
Answered by Dr. Sujeet N Charugulla 3 hours later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Fever with joint pains is a common symptom of viral fever in India. As you are in North India, certain local conditions will also have to ruled out depending on the endemicity. Good that your fever has subsided. But, the persistent 1 month joint pains seem to need a complete clinical examination and blood tests immediately.

This is important as you might need other important medications if diagnosed with an infection.

I would advise you to stop taking self medication on Nimesulide, and get an appointment with a doctor and then start medications with prescription. That drug is meant only for short term use in certain conditions. And your young age also seems to point out an infective cause rather than a orthopedic diagnosis for now.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla,
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor